# SDR COMA9810147

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- System (JASC): 5270 · Door Warning System
- Part: Rockers
- Part number: 12042482001
- Condition: Out Of Adjust
- Location: Cargo Do0r
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CARGO DOOR AURAL WARNING SOUNDED.  ADJUSTED THE DOOR WARNING SWITCH ROCKERS.
